# SDR AALA200810456

- Difficulty date: November 26, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 68,144 hours, 31,424 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Mount
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBOARD AFT NUMBER 2 GALLEY MOUNT.  INSTALLED SERVICEABLE GALLEY MOUNT.
